# SDR DHL99720007

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: BZ2RQ18A2
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED CARGO DOOR UNLOCK PASSING THROUGH APPROX 9000 AND 6.5 PSI , THEN WENT OUT AT APPROX 16,000 AND 6.2 PSI.  STAYED OUT REMAINDER OF FLIGHT.  FOUND AFT AUX LATCH PIN SWITCH BROKEN.  REPLACED PER PEMCO MM 52-32-21.
